# SDR AALA20130103014

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TIE DOWN TRACK HAS CORROSION AT STATION 1174.  INSTALLED NEW LEFT TIE DOWN TRACK FROM STATIONS 1003 TO 1215 PER IPC 25-52-00-03L, SRM 51-30-05 AND SRM 51-30-01.
